Bouncing around like a pinball

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 7/15/2007 11:14 AM (GMT -7)   
Wow, I haven't slept more than a grand total of maybe 8 hours in the last 6 days.  I know it's a temp side effect of the Abilify, I've been through this before, but I don't remember it being this strong.  I went to the store and kept having to backtrack to get things I'd missed on the aisle.  I think they probably had security following me because I was acting so erratic.
I just can't focus.  I think I may be hallucinating as well.  Is this common with sleep deprivation?  I almost tipped my minivan because there was something in the street but when I looked back there was nothing there.  No more driving until this settles down thats for sure.
I'm talking a mile a minute, and my house is finally getting clean.  I know the pdoc is going to say its a side effect and to take the ativan and hang in there til it passes, but this is  getting a little uncomfortable, especially the inability to sleep.  I don't feel tired, just out of it.
Good judgement comes from experience and alot of that comes from bad judgement.
 
You just have to accept that some days you're the pigeon, and some days you're the statue. 
 


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 7/15/2007 12:29 PM (GMT -7)   
Ellie,
 
Wow that's bad.  I was on abilify for ahout a week in January, but that was when I was in the hospital, and mixed in with other meds.  I was in and out of conciousness a lot.  I remember reading about it and insomnia was one of the sife-effects.  (It also has a very long half-life: up to 120hrs) which means how long it is in your body, and that is higher than the other anti-psychotics.
 
The sleep deprivation is definetly messing with the state you are in.  It could also be in a beggining of a manic state, and the med has not kicked it yet.  I have not heard about hallucinating on an AP, so call your pdoc when you get a chance.
 
You should try to reach you pdoc and tell him how you are noy sleeping, anxious, hallucinating and more.  Because what you are describing could be adjustment to the med, or something else.


~~~ Olivia  ~~~
Moderator, Bipolar

"Don't let your yesterday, ruin your today"
Dx:  Bipolar I, PTSD, Anxiety/Panic Sufferer
Support HealingWellhttp://www.healingwell.com/donate


jerseycherries
Regular Member


Date Joined May 2007
Total Posts : 178
   Posted 7/15/2007 1:27 PM (GMT -7)   
i agree with olivia you should definately call your pdoc and report your symtoms. not sleeping is really not helping and may be causing alot of this. but then like olivia said it could also be the begining of a manic state. but i would definately call your pdoc as soon as you can. hang in there and hopefully you'll get it all straightened out quickly.
I have bipolar disorder, panic attacks w/agoraphobia, social anxiety, diabetes, asthma, and high blood pressure.
 
~ Life is short but I am not. ~


Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 7/16/2007 3:47 PM (GMT -7)   
Said it could be side effect of the abilify or even the Wellbutrin for that matter and if I can stand it (and I really don't want to quit these meds) then to take ativan during the day and ativan at night. If it doesn't work then try the seroquel. I'm going to have to tonight, I've got to sleep sometime.
Good judgement comes from experience and alot of that comes from bad judgement.
 
You just have to accept that some days you're the pigeon, and some days you're the statue. 
 


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 7/16/2007 4:12 PM (GMT -7)   
Ellie,
 
I hope all goes well tonight and you don't have to change meds.  Best wishes! :-)
 
Olivia
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 2:22 PM (GMT -7)
There are a total of 2,735,487 posts in 301,310 threads.
View Active Threads


Who's Online
This forum has 151413 registered members. Please welcome our newest member, MamaPhoenix.
343 Guest(s), 13 Registered Member(s) are currently online.  Details
PeteZa, TOOTY, dismissed, Scaredy Cat, AngelsmamaDorseysdaughter, Girlie, Mad Martha, pmm73, LymieWriter8, ks1905, Jingles1234, brucen36, LiveJoy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer